# SDR SIMA201904232002

- Difficulty date: April 22, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 38,070 hours, 33,193 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12022656054
- Condition: Corroded
- Location: Frames 3-4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERNAL SKIN CORRODED BETWEEN FR 3-4 AND BELOW STR 17R-C/A-RAR SKIN PANEL AT FR 3-4 STR 17R IAW EMB 145 SRM 51-40-02
